View Full Version : Help please quetiapine and finasteride

02-04-2016, 03:47 PM
Hi. New to this forum just had a few questions if anybody can help. I've been losing hair since I was around 23/24 I didn't notice at first it was my hairdresser that pointed it out to me. Was a mistake for him really cause I got really embarrassed and never went back to him. I'm looking to get a ht some time this summer I'm actually just waiting for my passport before I make serious enquiries. I'll probably go to Dr hakan? Think this is right. Seen some good results. My hair loss isn't too bad and it's luckily only my hairline that's the problem the rest is actually really thick but I think this makes the thinner front look worse. I'm thinking I'll start finasteride maybe a month before surgery and then continue to maintain what I already have. Hair loss bothers me greatly sometimes I forgot about it other times I'm completely obsessed. I was just wondering if anybody takes this with quetiapine? As I suffer with bipolar disorder . Quetiapine is for stabilising my mood and I also take mirtazapine as an anti depressant. I'm just a bit concerned cause obviously I can get extremely low moods at times also super high. That's a great feeling . Anyway. I'm just a bit worried that finasteride could take me to a dark place . Has anybody taken the two together and how did you feel on them. I'm aware everybody is different. Thanks for your time. And apologies for the poor grammar :)